# SDR NWAA080163240

- Difficulty date: January 15, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 46,902 hours, 20,023 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT HYD Y RSVR LO LVL, FOLLOWED COM PROCEDURE.  AIRCRAFT LANDED UNEVENTFULLY WITH ZERO HYD QUANTITY.  REPLACED O-RING ON YELLOW HP MANIFOLD, LEAK CHECKS GOOD.
